# SDR 6CBA20120622118

- Difficulty date: June 22, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N624AF
- Make and model: Pilats PC1245
- Aircraft serial: 624
- Aircraft time: 5,190 hours, 5,182 cycles
- Engine: Pwa PT6A67B
- Engine time: 5,042 hours, 5,026 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT FLAP WAS DAMAGED AT THE FLAP TRAILING EDGE, BEGINNING FROM THE REAR RIB 3 EXTENDING 317.5MM INBOARD TO THE INBOARD EDGE OF FLAP TRAILING EDGE SKIN AREA.  THE LEFT FLAP WAS INSPECTED AND FOUND THE REPAIR NEEDED WAS LIMITED TO USING THE FOLLOWING PILATUS REPLACEMENT PARTS.  AFT INNER SKIN P/N 557.50.12.135.  FLAP REAR RIB 3 P/N 557.50.12.181.  COMPOSITE FLAP EXTENSION, LEFT P/N 557.50.12.271 IAW THE PILATUS STRUCTURAL REPAIR MANUAL SRM 12-A-51-10-02-00A-041A-A AND AMM AMM 12-A-51-40-03-00A-041A-A.
